# SDR IPXA2022070183674

- Difficulty date: July 1, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N419UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23906
- Aircraft time: 33,655 hours, 22,306 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tailpipe
- Part number: NA
- Part serial: NA
- Condition: Damaged
- Location: Powerplant
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

INSPECTION TYPE:NARIGHT ENGINE TAILPIPE FIRE.ACCOMPLISHED FIM 71-06-00-815-804-POO VISUAL INSP OF INLET AND TAIL PIPE NO DAMAGE NOTED. CHECK FOR EPCS FAULTS NONE FOUND, NO ENG EXCD WAS DISPLAYED. STARTED BOTH ENG AND RAN WITH ABNORMAL CONDITION IAW AMM 71-00-862-001-POO. OK FOR CONTINUED SERVICE.
